# SDR REXA2015092800972

- Difficulty date: September 28, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW HATCH EXTERNAL HANDLE WILL NOT POP OUT WHEN ENGAGING PUSH BUTTON.  LUBRICATED CREW ESCAPE HATCH & SUCCESSFULLY DISENGAGED & RE-ENGAGED EXTERNAL HANDLE TEN TIMES IAW AMM 12-20-525-640-804 A01.
